JournalsprimsVol. 11, No. 1pp. 185–199

Neighborhoods of a Compact Non-Singular Algebraic Curve Imbedded in a 2-Dimensional Complex Manifold

  • Osamu Suzuki

    University of Tokyo, Japan
Neighborhoods of a Compact Non-Singular Algebraic Curve Imbedded in a 2-Dimensional Complex Manifold cover
Download PDF

Cite this article

Osamu Suzuki, Neighborhoods of a Compact Non-Singular Algebraic Curve Imbedded in a 2-Dimensional Complex Manifold. Publ. Res. Inst. Math. Sci. 11 (1975), no. 1, pp. 185–199

DOI 10.2977/PRIMS/1195191691